My Library

University LibraryCatalogue

For faster,
simpler
access.
Use Lean
Library.
Get it now
Don't show me again
     
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Cover Art
PRINTED BOOKS

Title Journal of mathematical economics.

Published Amsterdam : North-Holland, c1974-
Dates of Publication Vol. 1, no. 1 (Mar. 1974)-

LocationUniM Bund P 
Call No.330.0151 JOUR {Bund22 20111007}
Holdingsv.1-34, 1974-2000
Identity PRINT 

Copies

Location Call No. Status
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.1-2    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.3-4    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.5-6    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.7-8    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.9-10    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.11-12    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.13-14    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.17-18    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.19    AVAILABLE
 UniM Bund P  330.0151 JOUR {Bund22 20111007}  v.20    AVAILABLE

Physical description v. : ill. ; 24 cm.
Frequency 6 issues a year, 1982-
Notes Three issues yearly, 1974-1981
Title from cover.
Table of contents and abstracts can be found on the World Wide Web.
Subject Economics, Mathematical -- Periodicals.
Abbreviated title J. math. econ
Other title Journal of mathematical economics
ISSN 0304-4068